On connectedness of the Hausdorff fuzzy metric spaces

Authors

  • Changqing Li Minnan Normal University - School of Mathematics and Statistics
  • Yanlan Zhang Minnan Normal University - College of Computer

Keywords:

fuzzy metric, the Hausdorff fuzzy metric, compact subset, connected

Abstract

Several properties of the Hausdorff fuzzy metric, as completeness, pre-compactness and completion were discussed by Rodr´ıguez-L´opez and Romaguera [The Hausdorff fuzzy metric on compact sets, Fuzzy Sets and Systems 147 (2004) 273–283].  It is necessary to seek other more properties of the Hausdorff fuzzy metric.  In the paper, we show that a fuzzy metric space is connected if and only if the corresponding Hausdorff fuzzy metric space on compact (finite) sets is connected.

Downloads

Published

2019-07-30

How to Cite

Li, C., & Zhang, Y. (2019). On connectedness of the Hausdorff fuzzy metric spaces. Italian Journal of Pure and Applied Mathematics, 42, 458–466. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7221

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 4 5 6 7 8 9 10 11 12 13 > >> 

You may also start an advanced similarity search for this article.